# SDR QXEA0300458

- Difficulty date: April 4, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,719 hours, 4,293 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND NACELLE REFUEL/DEFUEL DOOR CHAFED ON INSIDE AT LIGHT SWITCH. REPAIRED IAW HORIZON AIR EA 6-54-225.
